Form of the radial distribution function and the structure factor, derived from the “structural diffusion” model for liquids
S. Baer
Physica A: Statistical Mechanics and its Applications, 1978, vol. 91, issue 3, 603-611
Abstract:
The extension of a previous general formulation of structural correlations in liquids enables us to derive accurate expressions for g(r) and S(k). Their asymptotic forms for large and small r and for large k values are compared with corresponding forms constructed by Verlet from his computer simulation data.
Date: 1978
References: View complete reference list from CitEc
Citations:
Downloads: (external link)
http://www.sciencedirect.com/science/article/pii/0378437178902029
Full text for ScienceDirect subscribers only. Journal offers the option of making the article available online on Science direct for a fee of $3,000
Related works:
This item may be available elsewhere in EconPapers: Search for items with the same title.
Export reference: BibTeX
RIS (EndNote, ProCite, RefMan)
HTML/Text
Persistent link: https://EconPapers.repec.org/RePEc:eee:phsmap:v:91:y:1978:i:3:p:603-611
DOI: 10.1016/0378-4371(78)90202-9
Access Statistics for this article
Physica A: Statistical Mechanics and its Applications is currently edited by K. A. Dawson, J. O. Indekeu, H.E. Stanley and C. Tsallis
More articles in Physica A: Statistical Mechanics and its Applications from Elsevier
Bibliographic data for series maintained by Catherine Liu ().